×

Generalizations of the \(G_\delta\)-property of complete metric spaces. (English) Zbl 0100.18701


Keywords:

topology
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] E. Čech: On bicompact spaces. Ann. of Math. 38, 1937, 823-844. · Zbl 0017.42803
[2] Z. Frolík: Generalizations of compact and Lindelöf spaces. Czech. Math. J., 9 (84) 1959, 172-217. · Zbl 0098.14201
[3] Z. Frolík: Topological product of countably compact spaces. Czech. Math. J., 10(85) 1960, 329-338. · Zbl 0099.38502
[4] J. Kelley: General Topology. New York, 1955. · Zbl 0066.16604
[5] K. Kuratowski: Topologie. Warzawa, 1952. · Zbl 0049.39704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.